# SDR CA190321005

- Difficulty date: March 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Spoiler
- Part time: 1,600,448 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SURFACE CORROSION ON UPPER SKIN AND ANGLE OF R/H SPOILER. (TC# 20190321005)
